MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripher nerve stimulator system on (b)(6) 2024 to treat shoulder pain.The implantable pulse generator (ipg) was placed in the badge area on the back of the arm with the leads targeting the axillary and suprascapular nerves.After the implant, the ipg migrated toward the patient's armpit area, making it challenging for the patient to access and place the external adhesive clips.The patient reported good therapy and was able to achieve connection between the ipg and therapy discs, however the location of the ipg after migration made it challenging for the patient to use the system.While assessing the system it was also determined that the axillary nerve had migrated slightly, although still providing stimulation.Additionally, the patient reported not having any pain symptoms in the upper arm and thus the axillary lead placement was not needed.On (b)(6) 2026 a surgical revision was performed to move the ipg to a high trapezius location for easier accessibility for the patient.During the procedure, both original leads were removed, and 2 new leads were implanted targeting the right suprascapular nerve only to address the patient's primary pain location in the shoulder.
 
Additional Manufacturer Narrative
There are no reports of any events or excessive activity leading to the migration of the implanted components.The tissue quality at the original ipg implant site is reported to be soft, possibly inadequate to provide suitable stability for the implanted device.There are no indications of any system or component failure beyond migration, which affected the system's usability.When in use, the patient reported receiving good therapy from the system.It may be pertinent that the patient has a history of total shoulder replacement prior to implanting the nalu system and it is unknown how that prior procedure may have affected the axillary nerve.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24570093
Report Number3015425075-2026-00033
Device Sequence Number15843172
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)240207(17)270207
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown